Journal of Symbolic Logic

Strong Negative Partition Above the Continuum

Saharon Shelah

Full-text is available via JSTOR, for JSTOR subscribers. Go to this article in JSTOR.

Article information

Source
J. Symbolic Logic, Volume 55, Issue 1 (1990), 21-31.

Dates
First available in Project Euclid: 6 July 2007

Permanent link to this document
https://projecteuclid.org/euclid.jsl/1183743182

Mathematical Reviews number (MathSciNet)
MR1043541

Zentralblatt MATH identifier
0708.03026

JSTOR
links.jstor.org

Citation

Shelah, Saharon. Strong Negative Partition Above the Continuum. J. Symbolic Logic 55 (1990), no. 1, 21--31. https://projecteuclid.org/euclid.jsl/1183743182


Export citation